Jump to content

What Would You Do? Please Help, Please


JoeJack101
 Share

Recommended Posts

I'm sorry you're suffering so badly. Have you been to see an allergenist? Is it any particular herb that you react to? Is your reaction consistent with an allergic reaction (ie. flushing, hives etc.) or is it diffrerent?

Sorry I have so many questions, it's just hard to tell exactly what's happening from your description.

-Lauren

Link to comment
Share on other sites

Based on your description of symptoms, it sounds like you need a good allergist- now. I am sorry you have been unable to find anyone able to help. While many people with dysautonomia have drug intolerance and various allergies and reactions to different things, what your describing does not sound like anything I am familiar with on this board.

The MVPS may have nothing to do with your hypersensitivity to herbs and drugs. You may have MVPS but also have something entirely different going on as well. I find it concerning the internal med doctors haven't at least referred you to someone else. I am sorry you are going through this- it sounds terrible. Maybe someone on the board can help you locate someone who can help- where are you located? Good luck.

Carmen

Link to comment
Share on other sites

Guest sonotech

Can you take antihistamines??? They now make they ones that DISSOLVE in your mouth!!! If you can carry them arround at all times, you could always pop them in your mouth at the FIRST sign of an allergic reaction.

The good thing about these meds is that they work quickly and dissolve so you don't have to have water readily available to swallow pills!!

Of course I ALSO suggest that you see an allergist....if you have severe allergic reactions, then you might be a candidate for an "epi-pen" to self inject in case of a severe reaction!!

Good luck.

Link to comment
Share on other sites

Your hypersensativity is not uncommon. I wouldn't have a clue if it's related to MVPs or not but I do know a few of my friends that have similar "life theatening" allergies to certain foods, coloring, ect. Each time they get close to products with the ingredients that they are allergic too and have a reaction, the worse these allergic reactions are becoming. One person I know has three types of meds that she had to carry with her at all times incase of an allergic reaction to certain spices. I believe the meds were prescribed by a physician at the Mayo Clinic with reports from the Emergency Room visits.

Tammy

Link to comment
Share on other sites

my allergy to peanuts started off like that....slow...slow...slow and now if my husband eats a pb & j and kisses me, my face gets tingly! there's other stuff that i'm overly-sensitive too, smells especially, but peanuts elicit an actual allergic reaction.

i agree with the other posters, i don't know if it's related to the MVPS (but many of us here have lots of "sensitivities") it does sound like you should check with an allergist. i've also heard about something called something like (sorry, POTS fog...) chemical sensitivity syndrome? maybe it's something like that? [i'm probably way off base, here, i can't even remember what it's called]

anyhow, i hope you get some answers and some relief soon!

good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...